# SDR SWAA991270

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND MLG WHEEL WELL CEILING WEB CRACKED, BS 665, LBL 30.5-33.6.  REPAIRED WEB PER ER NR 99-5820.
